# SDR YENA201801030001

- Difficulty date: January 3, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 56,118 hours, 21,369 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: G, A

## Discrepancy

RETURNED TO FIELD DUE TO  EXTREME ODOR AFTER POWER REDUCTION FROM TOGA THRUST AT APPROX 1500 FT AGL.  OXYGEN MASKS UTILIZED.   CABIN DUMPED AND RETURNED.  ALL CREW & PAX SMELLED ODOR.  APU BLEED AIR SUPPLY SYSTEM .  COMPLIED WITH INFO NOTICE T015A.  FOUND APU OVERSERVICED.  DRAINED SYSTEM TO CORRECT LEVEL.  PERFORMED ECS DECONTAMINATION AND NO ODOR PRESENT WITH ENGINE BLEEDS.
